# SDR AU961134

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520L
- Propeller: Mcauly D3A32C88
- System (JASC): 2810 · Fuel Storage
- Part: Vent
- Part number: 120040684
- Condition: Damaged
- Location: Fuel Storage Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH FUEL TANK VENT LINE DAMAGED DUE TO EXCESSIVE BEND IN LINE - LINE PARTIALLY BLOCKED
